# SDR 2008UALA03433

- Difficulty date: June 16, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 59,009 hours, 22,024 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ESCAPE LIGHTING ON FLOOR BETWEEN ROWS 12 & 13 IS NEEDING REPAIR.   REPAIRED LENS STRIP.
